MathSciNet Relay Station
MathSciNet bibliographic data
MR2502455 93B07 (93B36)
Hu, K.; Yuan, J. Improved robust $H\sb \infty$ filtering for uncertain discrete-time switched systems. IET Control Theory Appl. 3 (2009), no. 3, 315–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement